MAUDE Adverse Event Report: OSCOR.INC SAFESHEATH® ULTRA LITE; INTRODUCER, CATHETER

OSCOR.INC SAFESHEATH® ULTRA LITE; INTRODUCER, CATHETER
Model Number VI85
Medical Device Problem Code Material Too Rigid or Stiff (1544)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The following sections were updated in follow-up 1: b4, b5, g3, g6, h2, h3,h6, and h11.No product was provided for analysis.It was reported that the peel away mechanism did not work well, and the physician had to rely on using a hemostat to tear away the sheath from the catheter.The procedure was completed, and the patient did not experience any adverse effects, harm, or require medical intervention.Device will not be returned for evaluation, as it was disposed of.There are two different sheaths, with two different lot numbers, that were packaged into this one upn kit; it was reported it could be either of these lot numbers used in this incident (dp-18917 or dp-18918), it is unknown which lot number was involved in this incident.The device history records were reviewed for both lot numbers, to confirm the devices passed all applicable in-process and final inspections.No products were returned to oscor inc.For evaluation; however, a complaint notification was provided.Without the return of the actual devices in question for evaluation, oscor inc.Is unable to determine the exact cause for this incident.At this time, it is not possible to assign a definitive root cause for the event as reported.The complaint is non-verifiable as the product was not returned for evaluation.After management review for peeling issues, a capa was initiated to further investigate into this issue.The complaint is non-verifiable as the product was not returned for evaluation.The event will be re-evaluated should additional information becomes available.Oscor will continue to monitor this event type and risk.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
Customer reproted that the two lot numbers went into the one upn so it could be one of the two (dp-18917 or dp-18918).Customer is unbale to confirm the lot number, however, device history records were reviewed for both lot number,.
 
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up will be submitted as soon as the investigation is complete.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
It was reported that the peelaway mechanism did not work well and the physician had to rely on using a hemostat to tear away the sheath, from the catheter.The procedure was completed and the patient did not experience any adverse effects, harm, or require medical intervention as a result of this incident.

Brand Name
SAFESHEATH® ULTRA LITE
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR.INC
3816 desoto blvd.
palm harbor FL 34683
Manufacturer (Section G)
OSCOR.INC
3816 desoto blvd.
palm harbor FL 34683
Manufacturer Contact
daniel naut
3816 desoto blvd.
palm harbor, FL 34683
7279372511
MDR Report Key19234662
Report Number1035166-2024-00047
Device Sequence Number20250212
Product Code DYB
UDI-Device Identifier25051684026281
UDI-Public25051684026281
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K073100
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVI85
Device Catalogue NumberVI85
Device Lot NumberDP-18918
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/03/2024
Supplement Date Received by Manufacturer05/16/2024
Initial Report FDA Received Date05/02/2024
Supplement Report FDA Received Date05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown